MathSciNet Relay Station
MathSciNet bibliographic data
MR1304754 52A40 (26D20 28A25)
Uhrin, B. Curvilinear extensions of the Brunn-Minkowski-Lusternik inequality. Adv. Math. 109 (1994), no. 2, 288–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement